Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 769-774

A commutativity theorem for left s-unital rings

Department of Mathematics, Faculty of Science, King Abdul-Aziz University, P.O. BOX 9028, Jeddah 21413, Saudi Arabia

Received 2 June 1989; Revised 25 July 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamza A. S. Abujabal, “A commutativity theorem for left -unital rings ,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 769-774, 1990.